American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Alexander J. Izzo. Uniform algebras invariant under every homeomorphism. Trans. Amer. Math. Soc. 367 (2015) 231-250. MR 3271259.
Abstract, references, and article information   
View Article: PDF

[2] Michael Levin. A property of $C_{p}[0,1]$. Trans. Amer. Math. Soc. 363 (2011) 2295-2304. MR 2763717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daisuke Kishimoto and Akira Kono. Splitting of gauge groups. Trans. Amer. Math. Soc. 362 (2010) 6715-6731. MR 2678992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Urtzi Buijs, Yves Félix and Aniceto Murillo. Lie models for the components of sections of a nilpotent fibration. Trans. Amer. Math. Soc. 361 (2009) 5601-5614. MR 2515825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith. Banach algebras and rational homotopy theory. Trans. Amer. Math. Soc. 361 (2009) 267-295. MR 2439407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Witold Marciszewski and Jan Pelant. Absolute Borel sets and function spaces. Trans. Amer. Math. Soc. 349 (1997) 3585-3596. MR 1401778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jean Calbrix. $k$-spaces and Borel filters on the set of integers . Trans. Amer. Math. Soc. 348 (1996) 2085-2090. MR 1355296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ahmed Bouziad. Notes sur la propri\'et\'e de Namioka . Trans. Amer. Math. Soc. 344 (1994) 873-883. MR 1240943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan Baars, Joost de Groot and Jan Pelant. Function spaces of completely metrizable spaces . Trans. Amer. Math. Soc. 340 (1993) 871-883. MR 1160154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Cauty. L'espace des plongements d'un arc dans une surface . Trans. Amer. Math. Soc. 338 (1993) 599-614. MR 1172295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hermann Render. Nonstandard topology on function spaces with applications to hyperspaces . Trans. Amer. Math. Soc. 336 (1993) 101-119. MR 1097169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hédy Attouch and Roger J.-B. Wets. Quantitative stability of variational systems. I.\ The epigraphical distance . Trans. Amer. Math. Soc. 328 (1991) 695-729. MR 1018570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. Dobrowolski, W. Marciszewski and J. Mogilski. On topological classification of function spaces $C\sb p(X)$ of low Borel complexity . Trans. Amer. Math. Soc. 328 (1991) 307-324. MR 1065602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Vesko M. Valov. Linear topological classifications of certain function spaces . Trans. Amer. Math. Soc. 327 (1991) 583-600. MR 1079059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Bendersky and Sam Gitler. The cohomology of certain function spaces . Trans. Amer. Math. Soc. 326 (1991) 423-440. MR 1010881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Philip L. Bowers. Limitation topologies on function spaces . Trans. Amer. Math. Soc. 314 (1989) 421-431. MR 930074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. Lutzer, J. van Mill and R. Pol. Descriptive complexity of function spaces . Trans. Amer. Math. Soc. 291 (1985) 121-128. MR 797049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Philip L. Bowers. General position properties satisfied by finite products of dendrites . Trans. Amer. Math. Soc. 288 (1985) 739-753. MR 776401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] George Bachman, Edward Beckenstein, Lawrence Narici and Seth Warner. Rings of continuous functions with values in a topological field . Trans. Amer. Math. Soc. 204 (1975) 91-112. MR 0402687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard E. Heisey. Contracting spaces of maps on the countable direct limit of a space . Trans. Amer. Math. Soc. 193 (1974) 389-411. MR 0367908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] F. Dennis Sentilles. Bounded continuous functions on a completely regular space . Trans. Amer. Math. Soc. 168 (1972) 311-336. MR 0295065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. Luke and W. K. Mason. The space of homeomorphisms on a compact two-manifold is an absolute neighborhood retract . Trans. Amer. Math. Soc. 164 (1972) 275-285. MR 0301693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia